American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.

Angel F. Tenorio

Editorial Board Member of American Journal of Mathematics and Statistics

Assistant Professor, Pablo de Olavide University, Spain

Research Areas

Representation Theory Of Lie Algebras and Groups, Graph Theory,  Mathematical Economics


Ph.D.University of Seville
M.Sc.University of Seville
B.Sc.University of Seville


2009-presentAssistant Professor, Pablo de Olavide University
2008-2009Lecturer, Pablo de Olavide University
2004-2008Teaching assistant, Pablo de Olavide University
2003-2004Part-time instructor, Pablo de Olavide University

Publications: Journals

[1]  J.C. Benjumea et al.. A method to obtain the Lie group associated with a nilpotent Lie algebra. Comput. Math. Appl. 51:9-10 (2006), 1493-1506.
[2]  E.M. Fedriani and A.F. Tenorio. Technical Progress: an approach from Lie transformation group theory. J. Quant. Meth. Econ. Bus. Admin. 1 (2006), 5-24 (in Spanish).
[3]  J.C. Benjumea et al. The Maximal Abelian Dimension of Linear Algebras formed by Strictly Upper Triangular Matrices. Theor. Math. Phys+ 152:3 (2007), 1225-1233.
[4]  J.C. Benjumea et al. Minimal linear representations of low-dimensional nilpotent Lie algebras. Math. Scand. 102:1 (2008), 17-26.
[5]  A.F. Tenorio. Solvable Lie Algebras and Maximal Abelian Dimensions. Acta Mathematica Universitatis Comenianae 77:1 (2008), 141-145.
[6]  I. Hernández et al. Some applications of Lie Theory to Economics and Finance. J. Quant. Meth. Econ. Bus. Admin. 6 (2008), 74-94 (in Spanish).
[7]  I. Hernández et al. Lie Theory: Applications for solving problems in Mathematical Finance and Economics. Appl. Math. Comput. 208:2 (2009), 446-452.
[8]  M. Ceballos et al. The computation of abelian subalgebras in the Lie algebra of upper-triangular matrices. Analele Stiint. Univ. Ovidius Constanta 16:1 (2008), 59-66.
[9]  J.C. Benjumea et al. Computing the law of a family of solvable Lie algebras. Int. J. Algebr.Comput. 19:3 (2009), 337-345.
[10]  M. Ceballos et al. Algorithm to compute the maximal abelian dimension of Lie algebras. Computing 84 (2009), 231-239.
[11]  M. Ceballos et al. Abelian subalgebras in some particular types of Lie algebras. Nonlinear Anal.-Theor. 71:12 (2009), e401-e408.
[12]  M. Ceballos et al. Computing Matrix Representations of Filiform Lie Algebras. Lect. Notes Comput. Sc. 6244 (2010), 61-72.
[13]  M. Ceballos et al. The computation of abelian subalgebras in low-dimensional solvable Lie algebras. WSEAS Trans. Math. 9:1 (2010), 22-31.
[14]  M. Ceballos, J. Nez and A.F. Tenorio. Complete triangular structures and Lie algebras. Int. J. Comput. Math. 88:9 (2011), 1839-1851.
[15]  J. Nez and A.F. Tenorio. A computational study of a family of nilpotent Lie algebras. J. Supercomputing. In press.
[16]  M. Ceballos et al. Study of Lie algebras by using combinatorial structures. Linear Algebra Appl. In press.
[17]  J.C. Benjumea et al. Maximal abelian dimensions in some families of nilpotent Lie algebras. Algebr. Representation Th. In press.

Publications: Books/Book Chapters

[1]  E.M. Fedriani (coord.), Quick-Start Guide for New Users of \LaTeX., Malaga, 2004 (in Spanish).
[2]  A.F. Tenorio, Lie groups associated with nilpotent Lie algebras. Secretariado de Publicaciones. University of Seville, Seville, 2006 (in Spanish).
[3]  E.M. Fedriani (coord.), Mathematics in Magic Island. S.A.E.M. THALES, Seville, 2006 (in Spanish).
[4]  J. Nez, A.F. Tenorio and J.A. Vilches. Elements of Grupoid and Algebroid Theory. Servicio de Publicaciones. University of Cadiz, Cadiz, 2007 (in Spanish).
[5]  E.M. Fedriani, M.C. Melgar and A.F. Tenorio. Mathematics for Business Administration and Management. Editorial, Buenos Aires, 2007 (in Spanish).